# SDR FDEA2018100532775

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W LT DOOR JAMB - LONGERON CRACKED PAST STOP DRILL AT STA.584. PART ACA3796-1 REQUIRES REPLACEMENT. REMOVED & REPLACED LONGERON AT STA. 548-STA.595 L48L NOSE W/W PER DWG ACA3796 & SRM 51-31-01 VOLII
